T Nation

Has Anyone with E2-Related Sides Stabilized?

I’ve done a few cycles in the past and am now on DIY TRT of 40 mg subQ test enanthate E3D, so around 95 mg/wk. I didn’t think I would need an AI at this dose, but began experiencing my own particularly awful blend of E2-related sides after just two shots. I’ve dealt with them before on supraphysio test cycles, but was surprised to experience it on such a modest dose.

For the last 6 weeks, I’ve been taking 0.5 mg anastrozole EOD and things have been great, but I don’t want to be dependent on an AI for the rest of my life. My bodyfat is 11-13%, so I’ve done what I can to naturally minimize aromatization–at least going on the study that found obese rats on exogenous test aromatize at roughly twice the rate of leaner counterparts.

I’d like to take fewer drugs and get off anastrozole, but could use some anecdotal inspiration before I make the leap.

Has anyone with debilitating sides related (directly or indirectly) to elevated E2 been able to endure it long enough for the body to readjust other hormones/neurotransmitters to reach something resembling homeostasis? I have a strong support system to help me psychologically, and with the current global situation, this is good timing for me to take 4-6 weeks to try this. I’d first spend a week or two at 0.25 mg EOD (a dose which proved insufficient before) before going off. I seem to be practically immune to gyno, so permanent damage is unlikely.

My 2 cents, that’s a lot of AI for just 95mg T per week. Without seeing labs, I’m gonna go out on a limb and say it’s too much

Edit: hit the damn button too soon.

You said you’ve felt good on .5mg QOD for six weeks?

1 Like

Yes, me. My feet were so swollen I could barely tie my shoes for the first month or so of TRT (no AI) and I gained 20lbs almost overnight. It all went away at some point… not sure exactly when to be honest but I know at 3-4 week mark it was there and by 8 weeks it was gone, so somewhere between those two points.

1 Like

Yep. I’ve felt great. I’m surprised by just how effective this test dose has been–shows you what my natural production is like… I’ve fine-tuned AIs with bloodwork on two past cycles (and crashed it on one of them) and was very surprised to find I’ve needed this much on such a low dose.

Inspiring, thanks! My worst E2 sides include painful 24/7 heart palpitations, but I’m hoping on a modest dose of test like my current that my E2 will never be high enough to bring that on.

Edit: Might as well expand on my sides:

Early: Irritability, impatience. On my first cycle, I thought this was the legendary ‘roid rage’. Later had a happy test/tren cycle.
A few days later: Anger, frustration, anxiety, paranoia. Resting heart-rate up about 5 bpm. Mild night-time heart palps. On my current TRT dose, this is the point I began 0.25 mg EOD anastrozole which proved inadequate, ultimately leading to 0.5.
Finally: Painful palpitations 24/7 (possibly more noticeable/painful due to my untreated pectus excavatum), heart-rate up ~10 bpm, BP up ~10/5. All psychological symptoms worse. Sexually unaffected beyond mild desensitization.

Unless your adex is bunk. Youre talking absolute bullshit. Sorry. ANYONE taking that much adex is not feeling great.

What I assumed were “E2 symptoms” subsided, and I’ve increased my weekly test dose from 160mg per week, to 250mg per week, and completely dropped anastrozole. It just goes to show that @dbossa and others we’re correct when they said it’s not high E2 causing my symptoms, but sensitivity to hormone fluctuations.

1 Like

I know of one individual who takes adex at doses (2-3 mg a week) that would have me at zero E2, and he is still far above normal E2 range (70s with a range something like 15-40). He gets his stuff through a pharmacy too. I told him to cut it in half, and his face swelled up, and he couldn’t get an erection, so he went back to his original dose of adex and felt much better.

He is probably an outlier, but to say nobody feels great (or at least as optimal as he is going to feel) on high adex dosages is absurd.

I myself have dropped the AI and feel better. I think this is probably true for most, but I don’t want to become so dogmatic as to think what works for me is the only way.

4 Likes

Nope i dont accept it. If he was taking that much adex his e2 was crushed. Dont care who you are. Probably 70nmol or he was on a high dose of testosterone.

He was only on TRT through his doctor (which was a high dose like 260 mg/wk, but it got him to high normal). His E2 jumped to over a 100 (scale was something like 15-40) when on something like 1.5 mg of adex.

I guess if you don’t believe it, it didn’t happen, right? Sound epistemology.

1 Like

Yep. Didnt happen. Regardless of his e2 number(which tells us nothing) if his e2 was 70 his free t and dht would have been through the roof making that e2 number too low.

Are you doing daily injections?

How are you this stupid? Does someone have to dress you in the morning?

3 Likes

No, every other day.

Six weeks have passed since I quit taking anastrozole (my final dose was the day I created this thread). My latest bloodwork just came back and my E2 is 36. I was able to tolerate it in the 60s on a supraphysio cycle, but it’s a matter of ratio, and this is way too much E2 for my TRT dose and my personal tolerance of elevated E2. I’ve had 24/7 heart palpitations and little sleep for the last week with a resting heart-rate in the 90s, the same thing I experienced on my first supraphysio cycle before adding anastrozole. When I later first started TRT, I turned to anastrozole at the early signs of high E2 and didn’t let it get to this point.

I went through a stressful period last week over a family member’s health where, at an acute stage, I felt I was quite likely having a heart attack. My bloodwork was right around the corner… Now I know it was just the insane (and dangerous) physiological stress response I have with elevated E2. Hormones are no joke, and I’d learned that already and set aside what I felt would be a safe period to try to get off the AI, but I wasn’t prepared for a family tragedy. Who ever is?

I’m willing to give it another week at most before giving up as I am quite fucking miserable right now, and I may give up before then. The only relief from palpitations, as during the early stages of my first cycle, is cardio, and I’m reticent to use the spin bike all day just to escape the pain (while elevating my heart rate).

Right now it’s looking like this experiment has been a failure and some people (even with relatively low bodyfat) do need AIs for TRT.

On a side note, at first I was surprised to see GSX250 has managed to keep his account, but it looks like he hasn’t posted in some time now. Pity for the rest of us…

I don’t have your issues, but the experience of others is that you are impatient. 6 weeks is not 8 weeks, @dextermorgan can comment, he had dial in issues too.

If you keep regulating your E with an AI, your body will never do it for you.

2 Likes

The only experience I got was

Blockquote
not sure exactly when to be honest but I know at 3-4 week mark it was there and by 8 weeks it was gone

It being this bad at 6 weeks seems grave. I already said I’d give it another week. I’d love to hear more anecdotes to encourage me to wait longer, and was hoping for more last month when I posted this thread. It’s not like I want to stay on an AI. That’s why I’m here.

So you think that it’s a ratio issue, but you didn’t post your test values. 36 really seems like nothing as far as E2.

3 Likes

To be honest on a proper TRT test level with e2 of 36 I would be concerned of low e2.

It would be good if you post your protocol, your levels and SHBG.

These symptoms can attribute to many other things. And I know anastrozole can numb you so you are thinking it relieves your e2 symptoms while making something entirely different actually